# SDR A6WA200440036

- Difficulty date: March 22, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Part serial: 3576
- Condition: Bent
- Location: Nlg
- Part time: 200 hours, 163 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STRUCK SOMETHING ON RUNWAY ON TAKEOFF ROLL.  NOSE WHEEL BENT, LESS THAN 60 KNOTS, MIN BRAKE USED.  INSPECTED NOSE TIRES, NR 2 WHEEL HALF DAMAGED, VISUALLY INSPECTED NOSE STRUT AND SPINDLE.  ALSO INSPECTED FUSELAGE, LEADING EDGE AND BOTH ENGINE INTAKES.  NO DAMAGE NOTED AT THIS TIME. REMOVED AND REPLACED NOSE WHEEL TIRE ASSEMBLY IAW AMM 32-42-01.  (M)
